Alert archive / Georgia / River Flood Warnings in 2015
River Flood Warning 262, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Dec 30, 2015, 2:38 PM EST for Barrow County, Jackson County, Georgia. It took effect at Dec 31, 2015, 5:00 AM EST. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2015, 2:38 PM EST (19:38 UTC)
- In effect from
- Dec 31, 2015, 5:00 AM EST
- Expired
- Dec 31, 2015, 1:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Barrow County, GA, Jackson County, GA
The radar
The Atlanta radar (KFFC), 113 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Middle Oconee River near Arcade (ACDG1). The gauge peaked at 15.03 ft at Dec 29, 2015, 7:00 PM EST.
- Action stage
- 15 ft
- Minor stage
- 16 ft
- Moderate stage
- 21 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02217475, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
057
WGUS42 KFFC 301938
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EST WED DEC 30 2015
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Little River near Newborn affecting Morgan and Newton Counties
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
...Forecast Flooding Changed from Minor to Moderate Severity for the
following rivers in Georgia...
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC059-133-219-310938-
/O.EXT.KFFC.FL.W.0129.000000T0000Z-160103T0448Z/
/PNFG1.2.ER.151222T2115Z.151231T0600Z.160102T2248Z.NO/
238 PM EST WED DEC 30 2015
...Forecast flooding increased from Minor to Moderate severity...The
Flood Warning continues for
The Oconee River near Penfield.
* Until Saturday evening.
* At 200 PM Wednesday the stage was 17.5 feet...and rising.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 10 feet.
* The river will continue rising to near 18.6 feet after midnight.
The river will fall below flood stage Saturday afternoon.
* At 18 feet...Moderate flooding begins. Ward Road floods and cuts
off access to L.C. Curtis and Son Sand and Gravel Company.
Irrigation systems also begin to flood and need to be moved to
higher ground.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC211-217-310937-
/O.NEW.KFFC.FL.W.0261.151230T1938Z-000000T0000Z/
/NWBG1.1.ER.151230T1800Z.151230T1930Z.000000T0000Z.UU/
238 PM EST WED DEC 30 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Little River near Newborn.
* From this afternoon until further notice.
* At 200 PM Wednesday the stage was 13.5 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 12 feet.
* At 14 feet...Minor flooding continues of the natural flood plain
and expands further into the woodlands along the river upstream and
downstream from the gage on Newborn Road.
&&
LAT...LON 3359 8374 3363 8368 3354 8358 3349 8363
$$
GAC013-157-310937-
/O.NEW.KFFC.FL.W.0262.151231T1200Z-151231T1800Z/
/ACDG1.1.ER.151231T1200Z.151231T1200Z.151231T1200Z.NO/
238 PM EST WED DEC 30 2015
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Middle Oconee River near Arcade.
* From Thursday morning until Thursday afternoon.
* At 145 PM Wednesday the stage was 10.7 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by late tonight and continue
to rise to near 16.1 feet by Thursday morning. The river will fall
below flood stage by noon on Thursday.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the
gage at Georgia Highway 82. A few dirt access roads will be
flooded. A residential yard just downstream will begin to flood.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$
163 follow-up statements
988
WGUS82 KFFC 302321
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
621 PM EST WED DEC 30 2015
...The Flood Warning continues for the following rivers in Georgia...
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
GAC013-157-311321-
/O.CON.KFFC.FL.W.0262.151231T1200Z-151231T1800Z/
/ACDG1.1.ER.151231T1200Z.151231T1200Z.151231T1200Z.NO/
621 PM EST WED DEC 30 2015
The Flood Warning continues for
The Middle Oconee River near Arcade.
* From tomorrow morning until Thursday afternoon.
* At 6 PM Wednesday the stage was 12.4 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by tomorrow morning and continue
to rise to near 16 feet by tomorrow morning.The river will fall
below flood stage by tomorrow morning.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the
gage at Georgia Highway 82. A few dirt access roads will be
flooded. A residential yard just downstream will begin to flood.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$951
WGUS82 KFFC 310137
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 PM EST WED DEC 30 2015
...The Flood Warning continues for the following rivers in Georgia...
Yellow River near East Lithonia affecting De Kalb and Rockdale
Counties
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
...The Flood Warning continues for the following rivers in Georgia...
Ocmulgee River near Macon affecting Bibb...Houston...Jones...
Monroe and Twiggs Counties
Ocmulgee River near Hawkinsville affecting Bleckley and Pulaski
Counties
Ocmulgee River near Abbeville affecting Dodge...Telfair and Wilcox
Counties
Ocmulgee River near Lumber City affecting Montgomery...Telfair and
Wheeler Counties
Oconee River near Oconee affecting Johnson...Washington and
Wilkinson Counties
Oconee River near Dublin affecting Johnson...Laurens...Washington
and Wilkinson Counties
Oconee River near Mount Vernon affecting Montgomery...Treutlen and
Wheeler Counties
GAC021-153-169-207-289-311537-
/O.CON.KFFC.FL.W.0127.000000T0000Z-000000T0000Z/
/MACG1.2.ER.151222T1233Z.151227T1030Z.000000T0000Z.NO/
837 PM EST WED DEC 30 2015
The Flood Warning continues for
The Ocmulgee River near Macon.
* Until further notice.
* At 8 PM Wednesday the stage was 22.5 feet...and rising.
* Minor flooding will continue.
* Flood stage is 18 feet.
* The river will continue rising to near 25 feet by Friday morning
then begin falling.
* At 25 feet...Minor flooding expands further into the woodlands
and over the Macon GreenWay Ocmulgee Heritage Trail north of the
Martin Luther King Boulevard bridge. The flood waters will be up to
5 feet deep on portions of the trail. Large portions of
agricultural lands just east and south of Macon will be under 1 to
7 feet of water.
&&
LAT...LON 3290 8372 3293 8367 3282 8356 3266 8353
3263 8359 3274 8363
$$
GAC023-235-311537-
/O.CON.KFFC.FL.W.0131.000000T0000Z-000000T0000Z/
/HAWG1.2.ER.151225T1710Z.160105T0000Z.000000T0000Z.NO/
837 PM EST WED DEC 30 2015
The Flood Warning continues for
The Ocmulgee River near Hawkinsville.
* Until further notice.
* At 8 PM Wednesday the stage was 28.9 feet...and falling.
* Moderate flooding will continue.
* Flood stage is 20 feet.
* The river will continue to fall through Friday evening...then begin rising. The river will rise to near 30.5 feet by Monday evening. Additional rises may be possible thereafter.
* At 31 feet...Moderate flooding occurs...with at least 10 to 15
homes flooded on the south end of Hawkinsville.
&&
LAT...LON 3263 8359 3266 8353 3229 8343 3210 8332
3206 8337 3227 8349
$$
GAC091-271-315-311537-
/O.CON.KFFC.FL.W.0132.000000T0000Z-000000T0000Z/
/ABBG1.3.ER.151226T1715Z.160101T0000Z.000000T0000Z.NO/
837 PM EST WED DEC 30 2015
The Flood Warning continues for
The Ocmulgee River near Abbeville.
* Until further notice.
* At 8 PM Wednesday the stage was 18.0 feet...and rising slowly.
* Major flooding will continue.
* Flood stage is 12 feet.
* The river will continue rising to near 18.3 feet by Thursday
evening then begin falling.
* At 18 feet...Major flooding begins. Homes begin to flood on the
west side of the river in Abbeville just downstream from the boat
ramp and park. Residents will need to be evacuated by boat if not
already out.
&&
LAT...LON 3206 8337 3210 8332 3188 8315 3181 8299
3175 8299 3184 8320
$$
GAC209-271-309-311537-
/O.CON.KFFC.FL.W.0238.160101T0936Z-000000T0000Z/
/LBRG1.2.ER.160101T0936Z.160104T1200Z.000000T0000Z.NO/
837 PM EST WED DEC 30 2015
The Flood Warning continues for
The Ocmulgee River near Lumber City.
* From Friday morning until further notice.
* At 8 PM Wednesday the stage was 12.3 feet...and rising.
* Moderate flooding is forecast.
* Flood stage is 15 feet.
* Forecast to rise above flood stage by Friday morning and continue
to rise to near 20.0 feet by Monday morning. Additional rises are
possible thereafter.
* At 18 feet...Moderate flooding begins. Flooding of the access
road to the boat ramp near the Highway 341 bridge begins.
&&
LAT...LON 3175 8299 3181 8299 3189 8278 3196 8261
3191 8258 3176 8285
$$
GAC089-247-311537-
/O.EXT.KFFC.FL.W.0255.000000T0000Z-151231T2120Z/
/YLOG1.1.ER.151230T1941Z.151231T0600Z.151231T1520Z.UU/
837 PM EST WED DEC 30 2015
...Flood Warning extended until Thursday afternoon...The Flood
Warning continues for
The Yellow River near East Lithonia.
* From tonight until Thursday afternoon.
* At 8 PM Wednesday the stage was 12.8 feet...and falling.
* Minor flooding is forecast.
* Flood stage is 13 feet.
* Forecast to rise above flood stage by tonight and continue to rise
to near 13.6 feet overnight.The river will fall below flood stage by tomorrow late morning.
* At 13. feet...Flood stage is reached. Minor flooding will occur in
portions of the woodlands and fields near the river upstream and
downstream from the gage on Pleasant Hill Road.
&&
LAT...LON 3377 8409 3377 8402 3372 8399 3367 8403
$$
GAC059-133-219-311537-
/O.EXT.KFFC.FL.W.0129.000000T0000Z-160103T1800Z/
/PNFG1.2.ER.151222T2115Z.151231T0600Z.160103T1200Z.NO/
837 PM EST WED DEC 30 2015
...Flood Warning extended until Sunday afternoon...The Flood Warning
continues for
The Oconee River near Penfield.
* Until Sunday afternoon.
* At 8 PM Wednesday the stage was 21 feet...and rising.
* Moderate flooding will continue.
* Flood stage is 13 feet.
* The river will continue rising to near 22.3 feet by after midnight
tomorrow. The river will fall below flood stage Sunday morning.
* At 22 feet...Moderate flooding expands. Several farm access roads
begin to flood.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC167-303-319-311536-
/O.CON.KFFC.FL.W.0130.000000T0000Z-000000T0000Z/
/OCNG1.3.ER.151223T2348Z.151226T2015Z.000000T0000Z.NO/
837 PM EST WED DEC 30 2015
The Flood Warning continues for
The Oconee River near Oconee.
* Until further notice.
* At 8 PM Wednesday the stage was 19.2 feet...and falling.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17 feet.
* The river is expected to begin rising overnight tonight...then continue rising to near 23.0 feet by Saturday early afternoon then begin falling.
* At 23 feet...Moderate flooding continues. Portions of the Old
Balls Ferry Road leading to the boat ramp becomes flooded with a
foot of water or more. The entire dirt parking lot near the boat
ramp is under three to five feet of water. Extensive flooding of
the woodlands near the river continues.
&&
LAT...LON 3284 8303 3288 8298 3279 8292 3267 8289
3265 8298 3278 8300
$$
GAC167-175-303-319-311536-
/O.CON.KFFC.FL.W.0135.000000T0000Z-000000T0000Z/
/DBNG1.2.ER.151225T1208Z.151228T0400Z.000000T0000Z.NO/
837 PM EST WED DEC 30 2015
The Flood Warning continues for
The Oconee River near Dublin.
* Until further notice.
* At 8 PM Wednesday the stage was 25.9 feet...and falling.
* Moderate flooding will continue.
* Flood stage is 21 feet.
* The river will continue to fall to near 23 feet by late Friday...then begin rising to a stage near 25 feet by late Monday. Additional rises are possible thereafter.
* At 25.5 feet...Significant flooding continues in the woodlands and
agricutural areas upstream and downstream from the gage on U.S.
Highway 80. The flood waters will be around two feet deep on Rex
Miller Road...downstream left bank of the Highway 80 bridge and Old
River Lane...upstream and left bank from the bridge. Some of the
homes on these roads will begin to experience flooding. Also a few
homes begin to flood on River Ridge Road...downstream and right
bank from the U.S. Highway 80 bridge.
&&
LAT...LON 3265 8298 3267 8289 3257 8284 3238 8268
3236 8277 3254 8293
$$
GAC209-283-309-311536-
/O.CON.KFFC.FL.W.0143.000000T0000Z-000000T0000Z/
/MTVG1.2.ER.151227T1921Z.151230T0700Z.000000T0000Z.NR/
837 PM EST WED DEC 30 2015
The Flood Warning continues for
The Oconee River near Mount Vernon.
* Until further notice.
* At 8 PM Wednesday the stage was 20.9 feet...and falling.
* Moderate flooding will continue.
* Flood stage is 16 feet.
* The river will continue to fall to a stage of 17.5 feet by Monday morning. Additional rises are expected thereafter.
* At 21 feet...Significant flooding continues in the woodlands and
pastures upstream and downstream from the gage on U.S. Highway 280.
The lower portion of the access road to the boat ramp on the
Wheeler County side of the river is flooded. Around a dozen homes
on Dead River Road in the south end of Montgomery County become
flooded. Portions of Dead River Road will be covered by at least 3
feet of water.
&&
LAT...LON 3236 8277 3238 8268 3220 8259 3196 8251
3195 8259 3218 8268
$$
GAC013-157-311536-
/O.EXT.KFFC.FL.W.0262.151231T1000Z-151231T1848Z/
/ACDG1.1.ER.151231T1000Z.151231T1200Z.151231T1248Z.NO/
837 PM EST WED DEC 30 2015
...Flood Warning extended until Thursday afternoon...The Flood
Warning continues for
The Middle Oconee River near Arcade.
* From early tomorrow until Thursday afternoon.
* At 8 PM Wednesday the stage was 12.8 feet...and rising.
* Minor flooding is forecast.
* Flood stage is 16 feet.
* Forecast to rise above flood stage by early tomorrow and continue
to rise to near 16.2 feet by tomorrow morning. The river will fall
below flood stage by tomorrow morning.
* At 16 feet...Flood Stage is reached. Minor flooding begins in the
woodlands...fields and pasture upstream and downstream from the
gage at Georgia Highway 82. A few dirt access roads will be
flooded. A residential yard just downstream will begin to flood.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$775
WGUS82 KFFC 310739
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
239 AM EST THU DEC 31 2015
...The Flood Warning is cancelled for the following rivers in
Georgia...
Middle Oconee River near Arcade affecting Barrow and Jackson
Counties
...The Flood Warning continues for the following rivers in Georgia...
Oconee River near Penfield affecting Clarke...Greene and Oconee
Counties
GAC059-133-219-312139-
/O.EXT.KFFC.FL.W.0129.000000T0000Z-160103T0700Z/
/PNFG1.2.ER.151222T2115Z.151231T0545Z.160103T0100Z.NO/
239 AM EST THU DEC 31 2015
...Flood Warning extended until late Saturday night...The Flood
Warning continues for
The Oconee River near Penfield.
* Until late Saturday night.
* At 2AM Thursday the stage was 21.4 feet...and falling.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 13 feet.
* The river will continue to fall to below flood stage by Saturday
evening.
* At 22.0 feet...Moderate flooding expands. Several farm access roads
begin to flood.
&&
LAT...LON 3364 8325 3364 8333 3383 8333 3384 8327
$$
GAC013-157-310809-
/O.CAN.KFFC.FL.W.0262.000000T0000Z-151231T1848Z/
/ACDG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
239 AM EST THU DEC 31 2015
The Flood Warning is cancelled for
The Middle Oconee River near Arcade.
* This takes affect immediately.
* At 1AM Thursday the stage was 13.7 feet...and falling.
* Flood stage is 16 feet.
* The river will continue to fall.
&&
LAT...LON 3404 8377 3410 8375 3406 8355 3400 8347
3395 8352 3402 8363
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Dec 30, 12:55 PM EST, 1 hour 43 minutes earlier.
Area forecast discussion, Dec 30, 12:55 PM EST, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1255 PM EST WED DEC 30 2015 .UPDATE...FOR 18Z TAFS/AVIATION. && .PREV DISCUSSION... /ISSUED 1004 AM EST WED DEC 30 2015/ ANOTHER VERY WET MORNING ACROSS NORTH/CENTRAL GA WITH INITIAL ROUND OF RAIN DUMPING 1 TO 2 INCHES WITH ISOLATED HIGHER AMOUNTS...ESPECIALLY IN PORTIONS OF HEARD/TROUP/COWETA COUNTIES WHERE AS MUCH AS 3 INCHES HAVE OCCURRED THIS MORNING. THIS HAS OBVIOUSLY LED TO ADDITINAL FLOODING AND LOCALIZED FLASH FLOODING. AT THIS TIME...SEEING A FAIRLY PRONOUNCED SFC BOUNDARY SET UP FROM AROUND MONTGOMERY /AL/ TO ATLANTA TO ATHENS. ALONG AND SOUTH/EAST OF THIS BOUNDARY...A MORE UNSTABLE/MOIST AIRMASS EXISTS WITH DEWPTS IN THE LWR 60S TO NEAR 70F. FOR THE REMAINDER OF THE DAY...AXIS OF HEAVIEST RAIN IS EXPECTED TO GRADUALLY SHIFT SOUTH AND EAST ACROSS THE FORECAST AREA GENERALLY ALONG AND EAST OF I-85...WHERE DEEPEST MOISTURE/GREATEST LOW LVL MOISTURE TRANSPORT COMBINED WITH MARGINAL INSTABILITY WILL EXIST ALONG AND AHEAD OF ABOVE MENTIONED SFC BOUNDARY. NOT EXPECTING THIS BOUNDARY TO MOVE MUCH THROUGH THE DAY PUTTING MANY OF THE SAME LOCATIONS THAT HAVE ALREADY BEEN HIT WITH HEAVY RAIN THIS MORNING AT RISK FOR ADDITIONAL HEAVY RAIN. COULD SEE AN ADDITIONAL 1-2 INCHES THROUGH EARLY THIS EVENING ALONG AND SOUTH OF THE I-85 CORRIDOR WITH POCKETS OF HEAVIER RAIN WHERE THUNDERSTORMS DEVELOP. SEVERE RISK IS LOW AT THIS TIME...BUT CANNOT RULE OUT AN ISOLD STRONG TO SVR STORM ACROSS SOUTHERN/EASTERN COUNTIES /COLUMBUS TO MACON TO SPARTA/. FOR 18-00Z PREDICTED RAINFALL...TOOK 06Z/30 WPC QPF FORECAST AND ADJUSTED UP ABOUT 1/2 INCH. REMAINDER OF FORECAST FOR TODAY LOOKS IN GOOD SHAPE. DJN.83 AVIATION... 12Z UPDATE... AREA OF SHOWERS AND THUNDERSTORMS MOVING INTO WEST GA AND ATL AREA TAFS...SHOULD IMPACT THE TAF SITES THROUGH 14Z...WITH SHOWERS CONTINUING THROUGH MUCH OF THE TAF PERIOD. MOST TAF SITES WILL STAY IN IFR/LOW MVFR RANGE BUT COULD SEE BRIEF PERIODS OF HIGHER CIGS...ESPECIALLY AS SHRA/TS MOVE ACROSS COULD SEE CIGS IN 025-030 RANGE. WINDS SOUTH OF ATL TO AHN ARE SW...AND SHOULD SEE ATL SHIFT OUT OF SW BY 15Z WITH SPEEDS IN THE 4-7KT RANGE. VISIBILITIES WILL REMAIN IN IFR.LOW MVFR THROUGH THE PERIOD. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE IN CIGS...WIND SPEEDS. MEDIUM TO LOW CONFIDENCE VISIBILITY...WIND SHIFT/DIRECTION...AND WEATHER. && .AVIATION... 18Z UPDATE... SHOWERS AND THUNDERSTORMS CONTINUING TO MOVE ACROSS MUCH OF CENTRAL/NORTHERN GA WITH HEAVIEST RAIN/STORMS BETWEEN ATL AND MCN. SHOWERS AND STORMS WILL CONTINUE TO AFFECT TAF SITES THROUGH MUCH OF THE TAF PERIOD AS ONE WAVE AFTER ANOTHER PROPAGATES ALONG A NEARLY STATIONARY FRONTAL BOUNDARY. EXPECT IFR/LOW MVFR CIGS AND/OR VSBY PREVAILING WITH POCKETS OF LIFR/IFR OVERNIGHT ESPECIALLY OUTSIDE OF RAINFALL. THROUGH 00Z/31...WINDS WILL BE S/SW 8-14KTS AHEAD OF FRONT IN MCN AND CSG...WITH W-NW WINDS GENERALLY 5-10KTS FOR ATL METRO AND AHN. //ATL CONFIDENCE...18Z UPDATE... MEDIUM TO HIGH CONFIDENCE ON ALL WEATHER ELEMENTS. MEDIUM TO LOW CONFIDENCE ON TIMING OF RAIN/CIGS/VSBY. DJN.83 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 53 65 47 / 100 80 30 30 ATLANTA 65 50 61 45 / 100 80 30 30 BLAIRSVILLE 61 45 58 39 / 80 60 10 10 CARTERSVILLE 61 46 59 41 / 80 60 20 20 COLUMBUS 69 56 63 49 / 100 80 40 50 GAINESVILLE 63 50 62 45 / 100 70 20 20 MACON 73 58 64 49 / 100 80 50 40 ROME 60 44 58 40 / 70 50 10 10 PEACHTREE CITY 66 50 62 44 / 100 80 30 30 VIDALIA 78 65 70 55 / 50 50 60 60 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH FRIDAY EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS... CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DADE... DAWSON...DEKALB...DOOLY...DOUGLAS...FANNIN...FAYETTE...FLOYD... FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...GWINNETT... HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN...MACON... MADISON...MARION...MERIWETHER...MONROE...MORGAN...MURRAY... MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PEACH...PICKENS...PIKE...POLK...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER... TALBOT...TALIAFERRO...TAYLOR...TOWNS...TROUP...TWIGGS...UNION... UPSON...WALKER...WALTON...WARREN...WASHINGTON...WEBSTER... WHITE...WHITFIELD...WILKES...WILKINSON. && SHORT TERM...DJN.83 LONG TERM....01 AVIATION...DJN.83
Hazardous weather outlook, Dec 30, 4:00 AM EST, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 400 AM EST WED DEC 30 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-311100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 400 AM EST WED DEC 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A FLOOD WATCH IS IN EFFECT THROUGH TONIGHT FOR MUCH OF NORTH AND CENTRAL GEORGIA. REFER TO THE FLOOD WATCH PRODUCT /ATLFFAFFC/ FOR MORE INFORMATION. ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS THE AREA INTO TONIGHT. WEATHER HAZARDS EXPECTED... OCCASIONAL MODERATE TO HEAVY RAINFALL THAT COULD CAUSE MINOR FLOODING OR CONTINUE AND ENHANCE CURRENT FLOODING. OCCASIONAL LIGHTNING IS THE MOST LIKELY HAZARD FROM THUNDERSTORMS. GUSTY WINDS WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF CENTRAL GEORGIA ON THURSDAY. OCCASIONAL LIGHTNING WILL BE THE MAIN HAZARD. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED FRIDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF ANY SEVERE WEATHER AND FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Dec 30, 11:49 AM EST, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1149 AM EST WED DEC 30 2015
GAZ058-059-071-301715-
JASPER GA-BUTTS GA-MONROE GA-
1149 AM EST WED DEC 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR JASPER...SOUTHEASTERN BUTTS AND
NORTHEASTERN MONROE COUNTIES UNTIL 1215 PM EST...
AT 1149 AM EST...A STRONG THUNDERSTORM WAS NEAR FLOVILLA...OR 7 MILES
SOUTHEAST OF JACKSON...MOVING NORTHEAST AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MONTICELLO...FLOVILLA...SHADY DALE...BLOUNT...CALVIN...MCELHENEYS
CROSSROADS...HILLSBORO...BERNER...INDIAN SPRINGS STATE PARK AND
ADGATEVILLE.
LAT...LON 3339 8354 3321 8354 3314 8373 3313 8381
3313 8382 3312 8380 3308 8390 3324 8400
3347 8360 3343 8353
TIME...MOT...LOC 1649Z 241DEG 24KT 3321 8388Special weather statement, Dec 30, 12:41 PM EST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1241 PM EST WED DEC 30 2015
GAZ035-037-046>049-056>059-070-071-301915-
HENRY GA-MORGAN GA-OCONEE GA-SPALDING GA-NEWTON GA-JASPER GA-
ROCKDALE GA-BARROW GA-BUTTS GA-LAMAR GA-MONROE GA-WALTON GA-
1241 PM EST WED DEC 30 2015
...SIGNIFICANT WEATHER ADVISORY FOR HENRY...NORTHWESTERN MORGAN...
WESTERN OCONEE...SPALDING...NEWTON...JASPER...ROCKDALE...SOUTHERN
BARROW...BUTTS...LAMAR...NORTHWESTERN MONROE AND WALTON COUNTIES
UNTIL 215 PM EST...
AT 1238 PM EST...A LINE OF STRONG THUNDERSTORMS PRODUCING HEAVY
RAINFALL EXTENDED FROM NEAR GRIFFIN NORTHEAST TO NEAR COVINGTON.
HEAVY RAINFALL ON SATURATED GROUNDS WILL RUN OFF QUICKLY AND POND ON
ROADS.
HAZARD...HEAVY RAIN.
IMPACT...LOCALIZED FLOODING IN LOW LYING AND POOR DRAINAGE AREAS
IS LIKELY. MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR
POSSIBLE LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER
COVERS THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...MCDONOUGH...CONYERS...MONROE...COVINGTON...BARNESVILLE...
JACKSON...FORSYTH...MONTICELLO...STOCKBRIDGE...LOGANVILLE...
HAMPTON...LOVEJOY...LOCUST GROVE...SOCIAL CIRCLE...OXFORD...
PORTERDALE...WALNUT GROVE...NEWBORN AND FLOVILLA.
LAT...LON 3335 8433 3343 8433 3344 8428 3359 8422
3365 8426 3362 8409 3372 8404 3392 8379
3391 8364 3381 8349 3359 8367 3350 8366
3343 8353 3335 8354 3313 8382 3310 8379
3292 8398 3300 8426 3319 8425 3323 8450
TIME...MOT...LOC 1738Z 240DEG 49KT 3320 8416Local storm report, Dec 30, 2:19 PM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
219 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM FLASH FLOOD 2 SW ENTERPRISE 33.91N 83.00W
12/30/2015 OGLETHORPE GA EMERGENCY MNGR
SMALL FARM DAM FAILED AND HAS FLOODED CENTERVILLE ROAD
NEAR HWY 77
&&
EVENT NUMBER FFC1500708
KSLocal storm report, Dec 30, 2:22 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM FLASH FLOOD 1 N MADISON 33.61N 83.47W
12/30/2015 MORGAN GA EMERGENCY MNGR
MORGAN COUNTY REPORTING SEVERAL ROADS FLOODED AND NOW
BARRICADED.
&&
EVENT NUMBER FFC1500709
KSLocal storm report, Dec 30, 2:33 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
233 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FLASH FLOOD 1 W ABERNATHYS MILL 33.87N 85.23W
12/30/2015 HARALSON GA EMERGENCY MNGR
SEVERAL ROADS CLOSED DUE TO FLOODING...KELLEY AND MARKS
ROAD. BRADLEY ROAD WASHED OUT.
&&
EVENT NUMBER FFC1500710
KSLocal storm report, Dec 30, 2:38 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
238 PM EST WED DEC 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLASH FLOOD 2 SW NORMAN 33.92N 82.80W
12/30/2015 WILKES GA EMERGENCY MNGR
VINSON ROAD FLOODED AND CLOSED
&&
EVENT NUMBER FFC1500711
KSThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 7:53 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 15 hr |
| Dec 29, 8:33 PM EST | River Flood Warning | FFC | DeKalb, Rockdale | 49 hr |
| Dec 29, 10:07 PM EST | River Flood Warning | FFC | Fayette, Spalding | 3 days |
| Dec 30, 6:15 AM EST | Special Weather Statement | FFC | Troup | 45 min |
| Dec 30, 7:29 AM EST | Flash Flood Warning | FFC | Barrow, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more | 6 hr |
| Dec 30, 8:23 AM EST | Flash Flood Warning | FFC | Banks, Bartow, Cherokee, Cobb, Dawson, Forsyth and 7 more | 6 hr |
| Dec 30, 10:51 AM EST | River Flood Warning | FFC | Washington, Wilkinson | 51 hr |
| Dec 30, 10:51 AM EST | River Flood Warning | FFC | Forsyth | 19 hr |
| Dec 30, 10:51 AM EST | River Flood Warning | FFC | Newton | 3 days |
| Dec 30, 11:35 AM EST | Special Weather Statement | FFC | Lamar, Upson | 25 min |
| Dec 30, 11:49 AM EST | Special Weather Statement | FFC | Jasper | 26 min |
| Dec 30, 12:05 PM EST | Flash Flood Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Wilkes | 10 hr |
| Dec 30, 12:30 PM EST | Flash Flood Warning | FFC | Chattahoochee, Harris, Meriwether, Muscogee, Pike, Talbot and 3 more | 9 hr |
| Dec 30, 12:37 PM EST | River Flood Warning | FFC | Fayette | 34 hr |
| Dec 30, 12:41 PM EST | Special Weather Statement | FFC | Butts, Henry, Jasper, Lamar, Monroe, Newton and 3 more | 94 min |
| Dec 30, 12:50 PM EST | Flash Flood Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Jasper and 6 more | 9 hr |
| Dec 30, 1:19 PM EST | Flash Flood Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 6 hr |
| Dec 30, 2:38 PM EST | River Flood Warning | FFC | Morgan, Newton | 24 hr |
| Dec 30, 3:17 PM EST | River Flood Warning | FFC | Clayton, Fayette, Spalding | 32 hr |
| Dec 30, 3:17 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 26 hr |
| Dec 30, 3:17 PM EST | River Flood Warning | FFC | Newton | 8 days |
| Dec 30, 3:35 PM EST | River Flood Warning | FFC | Troup | 27 hr |
| Dec 30, 4:03 PM EST | River Flood Warning | FFC | Newton, Rockdale | 24 hr |
| Dec 30, 4:46 PM EST | Flash Flood Warning | FFC | Glascock, Greene, Hancock, Putnam, Taliaferro, Warren and 2 more | 6 hr |
| Dec 30, 5:40 PM EST | Flash Flood Warning | FFC | Macon, Marion, Schley, Stewart, Sumter, Taylor and 1 more | 6 hr |
| Dec 30, 5:52 PM EST | River Flood Warning | FFC | Newton, Walton | 24 hr |
Nearby
River Flood Warnings in Georgia, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.